Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itching inside the vagina, burning while urination. Not responding to monistat

hello. i have an itch deep inside the vagina , with no other symptoms. no discharge , no odor, no burning, no pain or redness on the outside. although it does burn when i urinate. i have used monistat-3 and then monistat 7 (twice a day) with very little change. the monistat will help for only a short time. i started experiencing this itching right after i had a biopisy (sp?) of the lining of the uteris.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Itching and burning when you urinate is a sure shot sign of urinary tract infection. I recommend that you get a urine routine testing done and culture and sensitivity if it is positive for pus cells/bacteria. Also get yourself started on antibiotics by consulting a physician in your area. I hope this helps.

Take care and have a nice day !
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor